# SDR 96ZZZX1558

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 0733100
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS FINDING NUMEROUS RUDDER TORQUE TUBES SEVERLY CORRODED.  DIFFICULT, BUT CAN BE SEEN ON INSPECTION.
